# SDR ASAA2018120527232

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,969 hours, 10,070 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MW0311 HARNESS DAMAGED. GROUNDED - YES. REPLACED THE NR 2 ENGINE MW0311 HARNESS PER AMM 73-21-06/401. COMPLETED ALL TEST AND AVM TEST AMM TASK 77-31-00-710-801-F00. CKS NML.
